Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Got normal periods after taking plan B. Started pain in sides and breast. What to do?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
hi i had took plain b one step about a month ago annd have goten my normal period but i am haveing pains in my sides and breast i took amocxcillian 3 times too
Posted Tue, 18 Dec 2012 in Women's Health
Answered by Dr. Kulsoom Qureshi 3 hours later
Thanks for consulting us.
Breast pain is very common in women during their child bearing years, especially during the weeks before periods. However if it persistent & bothering you, you must see a doctor to get yourself evaluated ( I mean get your breast examined to rule out any pathology).
Pain in loins may indicate a pelvic infection especially if you are having a vaginal discharge as well. I suggest you should see a Gynecologist get a pelvic scan done along with a pelvic examination to rule out this possibility. If there is evidence of infection your doctor will give you medicine to treat it.
Amoxicillin is not a solution for breast pains or pain in loins. It is definitely not a good choice of antibiotic for pelvic infection.
Hope I have given you some helpful tips please write back if you have any other concerns.
Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor